# SDR REXA2016100301904

- Difficulty date: October 3, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N8946A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7946
- Aircraft time: 17,772 hours, 17,321 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 589-621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN AFT CARGO BAY BS  621 - 589 LBL 28 FLOOR SUPPORT CORRODED.  REMOVED & REPLACED FLOOR SUPPORT IAW SRM 51-42-21.
